# SDR ASAA2012122993572

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990
- Aircraft serial: 41189
- Aircraft time: 513 hours, 203 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ON.   FOUND WINDOW HEAT CIRCUIT BREAKER P-6-12 B-9 OUT.  RESET CIRCUIT BREAKER IAW AMM 20-60-01, NO DEFECTS NOTED.  ACCOMPLISHED WINDOW HEAT, OPS TEST IAW AMM 30-41-00-710-810.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
